# SDR CA150331011

- Difficulty date: March 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,391 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8011 · Engine Starter
- Part: Lug
- Condition: Broken
- Location: Starter
- Part time: 189 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CASE LUG FOR ACCESSORY BELT IDLER ASSY FOUND BROKEN.  CONTRACT AMO DISCOVERED DEFECT WHEN INSTALLING O/H PROPELLER.  STARTER CASE NOT SERVICEABLE WITH LUG BROKEN. REMOVED FROM SERVICE. TO BE SENT TO MFG FOR ANALYSIS, REPAIR WHEN SDR WAITING PERIOD COMPLETE.
